Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 18, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Apr 2, 2006, 4:32 AM CDT for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Apr 2, 2006, 7:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2006, 4:32 AM CDT (09:32 UTC)
- In effect from
- Apr 2, 2006, 7:00 AM CDT
- Expired
- Apr 2, 2006, 7:49 PM CDT
- In force
- 13 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 020932 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 332 AM MDT SUN APR 2 2006 ...VERY WINDY CONDITIONS EXPECTED TODAY... .THE DIFFERENCE IN PRESSURE BETWEEN LOW PRESSURE EXITING THE CENTRAL PLAINS AND HIGH PRESSURE MOVING INTO THE ROCKIES WILL CAUSE VERY WINDY CONDITIONS TO DEVELOP THIS MORNING AND LASTING THROUGH EARLY EVENING. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021745- /O.NEW.KGLD.WI.Y.0018.060402T1200Z-060403T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 432 AM CDT SUN APR 2 2006 /332 AM MDT SUN APR 2 2006/ ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED TODAY ACROSS THE TRI-STATE AREA. WINDS SHOULD INCREASE AFTER SUNRISE AND CONTINUE THROUGH THE DAY BEFORE DIMINISHING AROUND SUNSET. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ FS
5 follow-up statements
000 WWUS73 KGLD 021547 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 947 AM MDT SUN APR 2 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021830- /O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1047 AM CDT SUN APR 2 2006 /947 AM MDT SUN APR 2 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 50 MPH DEVELOPED THIS MORNING ACROSS THE TRI-STATE AREA. THE STRONGEST WINDS OCCURRED ACROSS YUMA COUNTY IN EASTERN COLORADO WHERE BLOWING DUST LOCALLY REDUCED VISIBILITIES TO THREE MILES. STRONG NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING...AND WILL BE WIDESPREAD ACROSS NORTHWEST KANSAS...EASTERN COLORADO...AND SOUTHWEST NEBRASKA. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG WINDS. DRIVERS ON INTERSTATE 70 BETWEEN FLAGLER COLORADO AND QUINTER KANSAS SHOULD ESPECIALLY BE AWARE OF SUDDEN GUSTS OF WIND. $$ MENTZER
000 WWUS73 KGLD 021757 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1157 AM MDT SUN APR 2 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-030200- /O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1257 PM CDT SUN APR 2 2006 /1157 AM MDT SUN APR 2 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. NORTHWEST WINDS OF 30 TO 45 MPH WITH A FEW GUSTS TO 55 MPH WILL CONTINUE. SOME BLOWING DUST CAN ALSO BE EXPECTED WITH LITTLE IN THE WAY OF RESTRICTED VISIBILITIES. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG WINDS. DRIVERS ON INTERSTATE 70 BETWEEN FLAGLER COLORADO AND QUINTER KANSAS SHOULD ESPECIALLY BE AWARE OF SUDDEN GUSTS OF WIND. $$ DDT
000 WWUS73 KGLD 021927 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 127 PM MDT SUN APR 2 2006 COZ090-NEZ079>081-030200- /O.UPG.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/ /O.NEW.KGLD.HW.W.0001.060402T1927Z-060403T0200Z/ YUMA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BENKELMAN...TRENTON... MCCOOK 227 PM CDT SUN APR 2 2006 /127 PM MDT SUN APR 2 2006/ ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THE EARLY EVENING. WINDS EARLIER THIS AFTERNOON GUSTED TO 60 MPH IN YUMA COUNTY COLORADO...WHILE WIND GUSTS ACROSS SOUTHWEST NEBRASKA REACHED 55 MPH. THESE WINDS PRODUCED AREAS OF BLOWING DUST WHICH OCCASIONALLY LIMITED VISIBILITIES TO A MILE. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ COZ091-092-KSZ001>004-013>016-027>029-041-042-030200- /O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/ KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN- THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE... LEOTI 227 PM CDT SUN APR 2 2006 /127 PM MDT SUN APR 2 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... NORTHWEST WINDS OF 30 TO 45 MPH WITH A FEW GUSTS TO 55 MPH WILL CONTINUE. SOME BLOWING DUST CAN ALSO BE EXPECTED WITH LITTLE IN THE WAY OF RESTRICTED VISIBILITIES. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG WINDS. DRIVERS ON INTERSTATE 70 BETWEEN FLAGLER COLORADO AND QUINTER KANSAS SHOULD ESPECIALLY BE AWARE OF SUDDEN GUSTS OF WIND. $$ MENTZER
000 WWUS73 KGLD 022004 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 204 PM MDT SUN APR 2 2006 KSZ001>004-013>016-029-030200- /O.UPG.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/ /O.EXA.KGLD.HW.W.0001.000000T0000Z-060403T0200Z/ CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM- GOVE- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN... NORTON...GOODLAND...COLBY...HOXIE...HILL CITY...QUINTER 304 PM CDT SUN APR 2 2006 /204 PM MDT SUN APR 2 2006/ ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST WHICH WILL LIMIT VISIBILITES TO TWO MILES. WIND GUSTS IN EXCESS OF 60 MPH HAVE ALREADY BEEN REPORTED AT GOODLAND. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. USE EXTRA CAUTION WHEN DRIVING ON INTERSTATE 70 THE REST OF THIS AFTERNOON. $$ COZ090-NEZ079>081-030200- /O.CON.KGLD.HW.W.0001.000000T0000Z-060403T0200Z/ YUMA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BENKELMAN...TRENTON... MCCOOK 304 PM CDT SUN APR 2 2006 /204 PM MDT SUN APR 2 2006/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. WINDS EARLIER THIS AFTERNOON GUSTED TO 60 MPH IN YUMA COUNTY COLORADO...WHILE WIND GUSTS ACROSS SOUTHWEST NEBRASKA REACHED 55 MPH. THESE WINDS PRODUCED AREAS OF BLOWING DUST WHICH OCCASIONALLY LIMITED VISIBILITIES TO A MILE. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ COZ091-092-KSZ027-028-041-042-030200- /O.CON.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/ KIT CARSON-CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI 304 PM CDT SUN APR 2 2006 /204 PM MDT SUN APR 2 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. AREAS OF BLOWING DUST WILL BE PRODUCE WHICH WILL LIMIT VISIBILITIES TO FIVE MILES. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHT WEIGHT OR HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG WINDS. $$ MENTZER
000 WWUS73 KGLD 030049 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 649 PM MDT SUN APR 2 2006 ...WINDS DECREASING ACROSS THE TRI-STATE REGION... . SURFACE WIND SPEEDS ARE DECREASING AS THE SUN SETS AND AN AREA OF HIGH PRESSURE MOVES INTO THE REGION. COZ090-KSZ001>004-013>016-029-NEZ079>081-030200- /O.CAN.KGLD.HW.W.0001.000000T0000Z-060403T0200Z/ YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN- GRAHAM-GOVE-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...ATWOOD... OBERLIN...NORTON...GOODLAND...COLBY...HOXIE...HILL CITY... QUINTER...BENKELMAN...TRENTON...MCCOOK 749 PM CDT SUN APR 2 2006 /649 PM MDT SUN APR 2 2006/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE BELOW WARNING CRITERIA AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING. $$ COZ091-092-KSZ027-028-041-042-030200- /O.CAN.KGLD.WI.Y.0018.000000T0000Z-060403T0200Z/ KIT CARSON-CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI 749 PM CDT SUN APR 2 2006 /649 PM MDT SUN APR 2 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND ADVISORY. WINDS ARE BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING. $$ LOCKHART
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 2, 4:03 AM CDT, 29 minutes earlier.
Area forecast discussion, Apr 2, 4:03 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
303 AM MDT SUN APR 2 2006
.DISCUSSION...THE 08Z SURFACE ANALYSIS PLACES LOW PRESSURE OVER
NORTH CENTRAL KANSAS AND HIGH PRESSURE WEST OF THE CONTINENTAL
DIVIDE. WATER VAPOR IMAGERY SHOWING THE RIDGE MOVING INTO THE
WESTERN CONUS. LATEST RADAR LOOP SHOWING SOME VERY LIGHT SHOWERS
MOVING INTO EXTREME SOUTHWEST NEBRASKA.
FLOW WILL BE NORTHWEST TODAY AHEAD OF A RIDGE OVER THE
GREAT BASIN. THE RIDGE WILL MOVE INTO THE ROCKIES TONIGHT/MONDAY.
THE RIDGE THEN MOVES OVER THE PLAINS FOR THE REMAINDER OF THIS
FORECAST. THE SURFACE LOW WILL MOVE INTO THE MISSOURI VALLEY TODAY
AS HIGH PRESSURE RIDGES EAST OF THE ROCKIES. HIGH PRESSURE WILL MOVE
OVER THE CENTRAL/NORTHERN PLAINS AND REMAIN THERE TONIGHT THROUGH
MONDAY NIGHT. A LEE TROUGH MOVES INTO EASTERN COLORADO ON
TUESDAY/TUESDAY NIGHT.
THE MAIN FORECAST ISSUE IS THE WIND POTENTIAL FOR TODAY. WINDS JUST
ABOVE THE SURFACE ARE STRONG ENOUGH TO SUPPORT A WIND ADVISORY FOR
TODAY. SUBSIDENCE BEHIND THE EXITING TROUGH SHOULD MIX THESE TO THE
SURFACE. THE NAM20 INDICATES THESE WINDS SHOULD COVER ALMOST ALL THE
FORECAST AREA FROM 12Z UNTIL ABOUT 03Z. THERE IS SOME UNCERTAINTY
WHETHER GREELEY/WICHITA COUNTIES AND CHEYENNE COUNTY COLORADO WILL
VERIFY. HOWEVER STRONG ENOUGH WIND MAY AFFECT NORTHEAST SECTIONS OF
THESE COUNTIES SO KEPT THEM IN THE ADVISORY. WINDS WILL HOLD UP THE
LONGEST IN EASTERN SECTIONS OF THE FORECAST AREA. SEE WIND ADVISORY
BELOW.
A SHORTWAVE IS PROGGED TO MOVE THROUGH THE NORTHWEST FLOW NORTH OF
THE FORECAST AREA TODAY. THE NAM/GFS INDICATE THAT MOISTURE IS
LACKING SO WILL KEEP THE FORECAST DRY. OTHERWISE...MORE DRY WEATHER
IS IN STORE THROUGH TUESDAY AS HIGH PRESSURE AT THE SURFACE/ALOFT
BUILDS INTO THE REGION. TUESDAY NIGHT THERE IS A SHORTWAVE THAT
AFFECTS AREAS TO THE SOUTH OF THE FORECAST BUT NOT CLOSE ENOUGH TO
INCLUDE ANY POPS.
850MB TEMPERATURES ARE IN THE LOW TEENS UNTIL TUESDAY WHEN THEY WARM
TO 20 IN WESTERN ZONES. OVERALL OPTED FOR THE SLIGHTLY COOLER MET
GUIDANCE TO TODAY/MONDAY EXCEPT ON TUESDAY WHEN TEMPERATURES WARM
INTO THE 70S. ALSO FOLLOWED MET GUIDANCE FOR LOWS.
NO CHANGES MADE TO THE EXTENDED.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
KSZ002-KSZ003-KSZ004-KSZ013-KSZ014-KSZ015-KSZ016-KSZ027-
KSZ028-KSZ029-KSZ041-KSZ042.
NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
NEZ080-NEZ081.
CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090-COZ091-
COZ092.
&&
FSHazardous weather outlook, Apr 1, 9:22 PM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 822 PM MST SAT APR 1 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 922 PM CST SAT APR 1 2006 /822 PM MST SAT APR 1 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP SHORTLY AFTER SUNRISE SUNDAY AND LAST THROUGH SUNSET. THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE AREA NEXT TUESDAY AND THURSDAY. AT THIS TIME THE MAIN THREAT WILL BE DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEHLE
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:16 PM CST | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 44 min |
| Apr 1, 6:28 PM CST | Severe Thunderstorm Warning | GLD | Graham, Norton | 58 min |
| Apr 2, 2:27 PM CDT | High Wind Warning | GLD | Cheyenne, Decatur, Gove, Graham, Norton, Rawlins and 3 more | 5 hr |
| Apr 2, 11:15 AM CDT | Red Flag Warning | GLD | Kit Carson, Yuma | 8 hr |
Nearby
Wind Advisories in Kansas, 2006Wind Advisories in Nebraska, 2006Wind Advisories in Colorado, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.